Some nonlinear and nonlocal Sturm-Liouville problems motivated by the problem of flutter

Belinskiy, Boris P. and Matthews, John V.: Some nonlinear and nonlocal Sturm-Liouville problems motivated by the problem of flutter. Electronic journal of qualitative theory of differential equations : special edition, (1) 7. pp. 1-15. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_007_001-015.pdf

Download (234kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 7
Page Range: pp. 1-15
ISSN: 1417-3875
Uncontrolled Keywords: Sturm-Liouville probléma, Nemlineáris határérték probléma
Additional Information: Bibliogr.: 15. p.
Date Deposited: 2017. May. 18. 10:50
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42786

Actions (login required)

View Item View Item